# SDR AALA20120208AFW08

- Difficulty date: February 1, 2012
- Submitted: February 15, 2012
- Operation: Air carrier
- Aircraft: N372AA
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 83,164 hours, 12,940 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AFT PITCH LOAD FITTING OUTBOARD TENSION BOLT HOLE CRACKED.  INSTALLED AFT PITCH LOAD FITTING PER EA B767-57-021103.
